# SDR SWAA2022032171578

- Difficulty date: February 11, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT GUSSET CRACKED AT BS 500D S19L / [01] REMOVED GUSSET AT FWD CARGO STA 500D; STG 19L AS PER B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW GUSSET AT FWD CARGO; STA 500D; STG 19LAS PER B737-700 SRM 51-40-05-0G-0;[03] VERIFIED 1-2. OK TO INSTALL NEW GUSSET.;[04] INSTALLED NEW GUSSET AT BS. 500D STR.19L IAW. B-737-700 SRM. 51-40-02-0G-0 AND DWG. #143A7902;[05] REMOVED AND REPLACE DAMAGE GUSSET AT BS.500D; STR.19L IAW. B-737-700 SRM.51-40-02-0G-0 AND DWG.#143A7902;[06] VERIFIED 4-5.
